NEW YORK (WVLT) -- Two and a half men are moving. The long running sitcom will enter its second season with new star Ashton Kutcher by teaming up again with TV's #1 comedy Big Bang Theory. The two highly rated shows used to share Monday night before the latter moved to Thursday. It holds on to the 8:00 p.m. slot and will be followed by Men.
That's just one of the changes unveiled Wednesday morning as the network rolled out its new fall lineup. CBS, which is affiliated with WVLT, enters the season on a high note. It said it will finish the year as the top-rated network for the ninth time in the past years and will do so by the widest margin for any network in nearly a quarter-century.
“These new series feature a great range of bold concepts, rich characters, big stars and fresh faces,” said Nina Tassler, President, CBS Entertainment.
“From a new take on Sherlock Holmes to an epic battle for control of 1960s Las Vegas to a working-class point of view in a prestigious law firm, the dramas each have a unique style and sensibility," Tessler continued. "And, our new comedy Partners fits perfectly with the CBS Monday night tradition of relationship comedies with a lot of heart and humor.”
The new Holmes' series, "Elementary," stars Jonny Lee Miller and Lucy Liu offers a contemporary take on the legendary super-sleuth and moves him to New York City. It will join Big Bang Theory and Men on Thursday, capping off a night that includes this year's highest rated freshman series, Person of Interest, which holds on to its 9:00 p.m. timeslot.
2 Broke Girls will fill the 9:00 p.m. hole on Monday night left behind by Men's move to Thursday, while the new series Partners takes Girls old position at 8:30 right behind How I Met Your Mother. Mike & Molly and Hawaii Five-0 will roll on at 9:30 p.m. and 10:00 p.m. respectively.
Inspired by the battle between real-life sheriff Ralph Lamb and ruthless Chicago gangster Vincent Savino over the soul of Las Vegas, Vegas stars Dennis Quaid as Lamb, a fourth-generation rancher tasked with restoring order to Las Vegas, and Michael Chiklis as Savino. It will follow NCIS and NCIS: Los Angeles, which continue to kick off Tuesday nights.
The final new drama squeezing its way onto the fall schedule is Made in Jersey, starring Janet Montgomery as a smart first-year lawyer with working-class roots practicing at a prestigious Manhattan law firm. It'll air on Fridays between CSI: NY, which moves to a new night, and Blue Bloods.
CBS TELEVISION NETWORK
2012-2013 PRIMETIME SCHEDULE
(N=New, NT=New Time, all times ET/PT)
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM PARTNERS (N)
9:00-9:30 PM 2 BROKE GIRLS (NT)
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM VEGAS (N)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM TWO AND A HALF MEN (NT)
9:00-10:00 PM PERSON OF INTEREST
10:00-11:00 PM ELEMENTARY (N)
8:00-9:00 PM CSI: NY (NT)
9:00-10:00 PM MADE IN JERSEY (N)
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST (NT)